# SDR AALA202308253519

- Difficulty date: August 22, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N875NN
- Make and model: Boeing 737823
- Aircraft serial: 33220
- Aircraft time: 35,410 hours, 14,987 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fastener
- Part number: UNKNOWN
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 DOOR EMERGENCY EXIT STRAP MISSING FASTENER TO SECURE IN STOW POSITION. INSTALLED NEW FASTENER TO SECURE EMERGENCY EXIST STRAP PER SRM 51-40-02.
